# SDR FDEA202305260948

- Difficulty date: May 26, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24137
- Aircraft time: 73,945 hours, 29,385 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LE SLAT DISAGREE UPON SELECTION OF FLAPS 1 ON  APPROACH.  QRH COMPLETED.  PAN-PAN DECLARED.  EMERGENCY DECLARED ROTARY ACTUATORS  FOR  TORQUE LIMITER TRIP INDICATION NO TRIP FOUND. FLAT/SLAT BITE AND ERASE PROC ACCOMPLISHED. FSEU BITE AND LE SLATS OPS CHECK  ACCOMPLISHED NO FAULTS.  C/O 5 CYCLES OF SLATS OPS CHECK IAW FIM 27-81 TASK 803 W/ NO REMARKS. NO EICAS NOR STATUS MSG.
